# SDR SWAA2022032171048

- Difficulty date: February 10, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Broken
- Location: R/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 R/H FUSELAGE DRAIN BROKEN / [01] REMOVED AND REPLACED R/H FUSELAGE DRAIN AT STA 1016 PER REF. 737 SRM 51040-02-0G-0 AND DRAWING 148A3322;[02] CORRECTION REMOVED AND REPLACED R/H FUSELAGE DRAIN AT STA 1016 PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING 148A3322;[03] VERIFIED STEP 2.
